# SDR SWIA202266046

- Difficulty date: May 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE - TIEDOWN PLATE CORRODED FS 549 AND BTWN STGRS 24R/25R     (C-CHECK RO 7/8/2022)    INSTALLED ALL PARTS, TIE DOWN PLATE, STIFFENER AND INTERCOSTAL AND FRAME CLIPS FROM FS 549 TO FS 565 BETWEEN STR 24R AND STR 25R PER REFERENCE CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-06-001-001-A01, AND DRAWING# SH670-33600 REV AD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD
